# SDR REXA2024120201522

- Difficulty date: October 22, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670334593
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR SUPPORT AT RBL 9 IS CORRODED BETWEEN FS 485.00 AND 565.00.   RECEIVED AND CW ALL STEPS OF FINAL MHIRJ REO 670-53-31-966 REV- DATED 2024-11-21 AND CW WITH ALL STEPS OF MHIRJ REO 670-53-31-967 REV-- DATED 2024-11-12
